I am on Lyrica and am taking it at night,I am having leg cramps at night and I would like to start taking the med in the morning to see how well I would be during the whole day
I was prescribed savella and I have been taking it for 11 days now. I have no leg cramps but a remedy that works for leg cramps is to put a bar of soap at the bottom of your bed under the sheets. It sounds crazy but it works. Lyrica makes you have weight gain and savella doesn't and savella has also taken away most of my pain and I have energy. It's amazing!
I was finally diagnosed with fibromyalgia about 2 months ago. My primary care doctor put me on Lyrica. In just a few days time, I began to retain water, feel bloated, and I gained over ten pounds during the first 4 weeks of treatment! I felt dizzy all the time, and very unable to focus on anything. This was NOT ok with me! I have now ended up on Tramadol, which I had taken for two years prior to this diagnosis, for the pain, and my dr just increased my frequency of it, from 1 50mg dose twice a day, to 1 50mg dose three times a day, and I feel great. It takes just enough of the edge off to function, and I truly believe that it has strong antidepressant qualities, as well. I've never felt better, more focused, or been able to be a mom to my sons as I am able to do now. Its not a perfect treatment by any means, but I don't feel "high" or dizzy, I am focused, I've lost those 10 pounds Lyrica put on me, and I feel happy much more often than before. Tramadol gave me my life back, literally.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will there ever be enough money to induce the drug companies to come up with a med for fibromyalgia?
Posted 7 Dec 2009 • 3 answers
Posted 16 Jan 2010 • 1 answer
Posted 24 Oct 2010 • 12 answers
Posted 4 Dec 2014 • 7 answers
I just got off Lyrica about (2) two weeks ago and I feel like I am loseing my mind, has anyone else?
Posted 17 Apr 2015 • 3 answers